MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The provu console was evaluated by pmqa on august 30, 2022.A visual inspection was completed with no obvious signs of damage or misuse.Provu console 000071 was powered on with no issues noted.Upon investigation, there were no issues regarding the 3d guidance or error message reading tracking configuration.Additionally, using the foot pedal from the procedure and the foot pedal from pmqa, there were no issues regarding foot pedal function for ablation and coagulation activation.The reported complaint has not been confirmed.There was no fault found upon evaluation and the device met the manufacturer´s specifications.Hologic will continue to track and trend this failure mode, should an adverse trend arise further action will be taken.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.
 
Event or Problem Description
It was reported that during an acessa procedure on august 9th, before the procedure there was a power surge at the facility which caused the console to power off.When the power came back on the console was attempted to be used and could not perform ablation or coagulation.The physician decided to abort the procedure.The patient had already been placed under anesthesia and with the trocars on.No other information is available.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key15392058
Report Number1222780-2022-00244
Device Sequence Number20377998
Product Code HFG
UDI-Device Identifier00854763006232
UDI-Public00854763006232
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7100
Device Catalogue Number7100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale